Thread: After injection bunch of blood??
12-01-2005, 09:15 PM #1
After injection bunch of blood??
Hey guys, just wondering if this is normal and if it's happened before.. This time i injected it felt like it hurted a little more than normal and it also felt like it was harder push the plunger.. I also aspirated and it came clean.. So when I pulled out blood actually squirted out a good 1 or 2 squirts of blood that hit the floor and there was like 5-6 drops of blood on the floor, and plus the blood running down my ass.. So what can cuase this? and is it bad? did i do something wrong? Is it possible i went through a vein or something?
12-01-2005, 09:17 PM #2
You went through a vein. We all do it sooner or later. Don't worrry about it.
I tell it like it is~!
12-02-2005, 12:12 AM #3Originally Posted by tough old man
12-02-2005, 12:17 AM #4
Yep, passed through a vein, or moved the needle around too much during injection.
First time it happened, I freaked out. After that, I was more worried about how easily the blood will clean up.
No big deal at all. Welcome to the club!
12-02-2005, 12:17 AM #5
More likely to happen if you've just worked out or done cardio, or if you've just got out of a hot shower. All of these will increase blood flow and diameter of vessels. The squirt tells me you really nicked one good, haha.
12-02-2005, 12:22 AM #6
That is the first lesson of why to always inject in a bathroom. You will NEVER get blood out of the carpet!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)